Lobachevskii Journal of Mathematics

, Volume 39, Issue 2, pp 252–258 | Cite as

Uniformization of Simply-Connected Ramified Coverings of the Sphere by Rational Functions

  • S. Nasyrov


We deduce a systemofODEs describing behavior of critical points and poles of a smooth one-parametric family of rational functions uniformizing a given family of ramified coverings of the Riemann sphere.

Keywords and phrases

Riemann surface ramified covering rational function uniformization conformal mapping one-parametric family 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. Hurwitz, “Über Riemannsche Flächen mit gegeben Verzweigungpunkten,” Math. Ann. 39, 1–61 (1891).MathSciNetCrossRefGoogle Scholar
  2. 2.
    A. Hurwitz, “Über die Anzahl der Riemannsche Flachen mit gegeben Verzweigungpunkten,” Math. Ann. 55, 53–66 (1902).CrossRefGoogle Scholar
  3. 3.
    H. Weyl, “Über dasHurwitzsche ProblemderBestimmung derAnzahl Riemannscher Flächen von gegebener Verzweigungsart,” Comment.Math. Helv. 3, 103–113 (1931).MathSciNetCrossRefGoogle Scholar
  4. 4.
    A. D. Mednykh, “Determination of the number of nonequivalent coverings over a compact Riemann surface,” Dokl. Akad. Nauk SSSR 239, 269–271 (1978).MathSciNetzbMATHGoogle Scholar
  5. 5.
    A. D. Mednykh, “To solution of the Hurwitz problem on the number of nonequivalent coverings over a compact Riemann surface,” Dokl. Akad. Nauk SSSR 261, 529–532 (1984).MathSciNetGoogle Scholar
  6. 6.
    A. D. Mednykh, “Nonequivalent coverings of Riemann surfaces with a given branch type,” Sib. Math. J. 25 (4), 120–142 (1984).Google Scholar
  7. 7.
    S. R. Nasyrov, Geometric Problems of the Theory of Ramified Covetrings of Riemann Surfaces (Magarif, Kazan, 2008) [in Russian].Google Scholar
  8. 8.
    S. K. Lando, “Ramified coverings of the two-dimensional sphere and the intersection theory in spaces of meromorphic functions on algebraic curves,” Russ. Math. Surv. 57, 463–533 (2002).MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    S. K. Lando and A. K. Zvonkin, Graphs on Surfaces and Their Applications, Vol. 141 of Encyclopaedia of Mathematical Sciences (Springer, Berlin, Heidelberg, New York, 2004).CrossRefzbMATHGoogle Scholar
  10. 10.
    S. R. Nasyrov, “Determination of the polynomial uniformizing a given compact Riemann surface,” Math. Notes 91, 558–567 (2012).MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    I. A. Alexandrov, Parametric Continuations in the Theory of Univalent Functions (Nauka, Moscow, 1976) [in Russian].Google Scholar
  12. 12.
    V. Ya. Gutlyanskii and V. I. Ryazanov, Geometric and Topological Theory of Functions and Mappings, Vol. 5 of Problems and Methods: Mathematics, Mechanics, Cybernetics (Naukova Dumka, Kiev, 2011) [in Russian].zbMATHGoogle Scholar
  13. 13.
    L. de Branges, “A proof of the Bieberbach conjecture,” Acta Math. 154, 137–152 (1985).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.N. I. Lobachevskii Institute of Mathematics and MechanicsKazan (Volga Region) Federal UniversityKazan, TatarstanRussia

Personalised recommendations